Title

Symmetric and nonsymmetric Macdonald polynomials

Document Type

Journal article

Source Publication

Annals of Combinatorics

Publication Date

6-1999

Volume

3

Issue

2-4

First Page

385

Last Page

415

Publisher

Springer Basel AG

Keywords

Macdonald polynomials, q-series, Hecke algebras

Abstract

The symmetric Macdonald polynomials may be constructed from the nonsymmetric Macdonald polynomials. This allows us to develop the theory of the symmetric Macdonald polynomials by first developing the theory of their nonsymmetric counterparts. In taking this approach we are able to obtain new results as well as simpler and more accessible derivations of a number of the known fundamental properties of both kinds of polynomials.

DOI

10.1007/BF01608794

Print ISSN

02180006

E-ISSN

02193094

Funding Information

Supported by an APA scholarship.

Publisher Statement

Copyright © Springer-Verlag 1999. Access to external full text or publisher's version may require subscription.

Full-text Version

Publisher’s Version

Language

English

Recommended Citation

Marshall, D. (1999). Symmetric and nonsymmetric Macdonald polynomials. Annals of Combinatorics, 3(2-4), 385-415. doi: 10.1007/BF01608794

Share

COinS